# SDR FDEA201508122540

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 727 hours, 24,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200341H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, CHIPPED PAINT, POSSIBLE DELAMINATION UPPER SURFACE.  REPAIRED IAW SRM 51-70-07-00-0 PARAGRAPHS 4 D4 & 4.6.
